Local existence of solutions for an aggregation equation in Besov spaces

Volume 125 / 2011

Qian Zhang Colloquium Mathematicum 125 (2011), 183-192 MSC: 35A01, 35A02, 35L60. DOI: 10.4064/cm125-2-4

Abstract

We prove the local in time existence of solutions for an aggregation equation in Besov spaces. The Fourier localization technique and Littlewood–Paley theory are the main tools used in the proof.

Authors

  • Qian ZhangSchool of Mathematics and Systems Science
    Beihang University
    Beijing, 100191, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image